The best antihistamines for sleep are diphenhydramine, Benadryl, and chlorpheniramine. They are not true sleep aids but will have you sleeping like a baby.
Sleep and having comfortable nights have been a key to the human race’s success. Sleep is necessary to maintain good health. For example, sleep prevents the development of tolerance to sedatives, can help consolidate memories and improve overall brain function, promote immune function, and increase growth hormones, among other things.
Antihistamine For Sinusitis
In addition to this, sleep is needed for maintaining normal cell metabolism and preventing oxidative stress and inflammation. However, for a lot of people sleeping has become hard to do due to various reasons. The most common reason is an allergy to dust mites or other things that cause histamine release in the body.
There are various antihistamines that you can use to make you comfortable while sleeping. While they won’t give you a sedative effect like Benadryl and other over-the-counter sleep aids, they will help you get a better night’s sleep as they work toward removing the histamine that causes allergic reactions during the night.
List Of Antihistamine For Sinusitis
- ULTRA CLARITY ALLERGY FORMULA – Our vegan natural allergy relief supplement delivers your suffering senses to a world of ultra clarity. Provides nutritional support for allergy sufferers and fosters healthy upper respiratory well-being*.
- ULTRA CLARITY ALLPROVEN NATURAL INGREDIENTS – Naturally boost your immune system! Resist this year’s barrage of seasonal allergies with the power of Quercetin, Bromelain and Nettle Leaf plus Pantothenic Acid and Citrus Bioflavonoid Complex.ERGY FORMULA – Our vegan natural allergy relief supplement delivers your suffering senses to a world of ultra clarity. Provides nutritional support for allergy sufferers and fosters healthy upper respiratory well-being*.
- PROVEN NATURALNON-DROWSY SINUS SUPPORT – As a sinus calm histamine blocker, our allergy supplements support healthy histamine levels and promote healthy nasal & sinus passages*. Non-drowsy, non-habit forming, and safe for long term use. INGREDIENTS – Naturally boost your immune system! Resist this year’s barrage of seasonal allergies with the power of Quercetin, Bromelain and Nettle Leaf plus Pantothenic Acid and Citrus Bioflavonoid Complex.
- KOSHER CERTIFIED – Natural antihistamine supplement. Pharmacist Recommended. Kosher certified and vegan. Free of gluten, lactose, artificial colors/flavors, sugar, starch, animal derivatives, yeast, and gelatin.
- PROUDLY MADE IN USA – Natural allergy relief for adults, natural decongestant, and sinus relief. Proudly Made in the USA in a GMP certified facility under strict quality assurance guidelines.
Additional Info :
Item Dimensions | |
Weight | 0.03 Pounds |
- 4 HOUR RELIEF: Rite Aid’s Sinus & Allergy Relief PE tablets offer temporary relief for up to 4 hours from sinus pressure & congestion, sneezing, itchy, watery eyes, and runny nose. This allergy medicine calms hay fever or other respiratory allergies.
- MULTI-SYMPTOM RELIEF: Get the same active ingredients as the national brand, Rite Aid Maximum Strength Sinus & Allergy Relief PE contains Chlorpheniramine Maleate 4mg & Phenylephrine HCI 10mg compared to top brands
- ANTIHISTAMINE + NASAL DECONGESTANT: With Rite Aid allergy and congestion relief tablets, temporarily calm symptoms from allergies, the common cold, and hay fever for adults and children 12 years of age and older.
- CONTROL INDOOR & OUTDOOR ALLERGIES: Allergies don’t stand a chance against Rite Aid’s allergy and cold medicine for adults. Whether it’s pet dander or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control.
- TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Additional Info :
- Astepro allergy medicine starts working in 30 minutes
- Astepro allergy relief nasal spray provides up to 24-hour relief of nasal congestion, runny nose, sneezing and itchy nose
- Full-prescription strength allergy medicine now available without a prescription
- Indoor and outdoor allergy relief
- Steroid-free, alcohol-free, fragrance-free nasal spray allergy relief
- Astepro allergy medicine doesn’t take several days of regular use for full effectiveness
- *Bayer CSR, Study 20877 (2021)
Additional Info :
Release Date | 2022-07-01T00:00:01Z |
- Natural Allergy And Sinus Support: Breathe-X is a natural allergy relief supplement that provides sinus support and helps soothe nasal passages. It also helps manage healthy tissues in the respiratory tract, while supporting immune function and providing antioxidants to assist in detoxification. Don’t let allergies control your everyday life, fight back with Breathe-X by LifeSeasons.
- Clinically Tested Ingredients: Crafted with clinically tested ingredients, Breathe-X contains Quercetin, Bromelain, Vitamin C, Citrus Bioflavonoids, and Nettle. When you’re struggling to breathe easily, your whole life can be miserable; these targeted ingredients help to support the respiratory system by soothing the tissues of the respiratory tract.
- Effective: Take three capsules daily, with or without food. Many customers report feeling the effects of Breathe-X within 30 minutes of use. Greater results can be achieved when one takes this product for longer periods of time, specifically for 3-4 months. Talk to your healthcare provider about the serving size that is right for your body.
- One Unique Blend: Achieving a change in our health requires the right ingredients in the right doses and combinations. This used to require purchasing many individual vitamins, minerals, herbs, and nutrients to create an effective protocol. LifeSeasons was created to put that protocol into one bottle, making it easier (and more affordable) to get the full benefits of what nature and science have to offer.
- The LifeSeasons Standard: LifeSeasons formulates products that combine nature and science to help each person build a foundation for good health. Our ingredients are put through a rigorous testing process to ensure that they are pure, potent, and effective – giving you products to help you achieve your best health results.
Additional Info :
Item Dimensions | |
Height | 4.8 Inches |
Width | 2.2 Inches |
Length | 2.2 Inches |
Weight | 0.25 Pounds |
- Breathe a Little Easier – A powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing.
- Clear, Healthy Eyes – Reduce the dry, itchy eyes and redness caused by pollen, dander, and seasonal allergies for true clarity.
- Relieve Common Cold Symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats.
- Rest Better – Diphenhydramine HCl can cause drowsiness which can help your body relax for a better night’s rest. Avoid driving after use.
- Use as Directed – These HCl antihistamine tablets should always be used as directed. Please read package for more details on proper use and dosage.
Additional Info :